MAUDE Adverse Event Report: Medtronic Heart Valves Division Freestyle Aortic Root Bioprosthesis; HEART-VALVE, NON-ALLOGRAFT TISSUE

Medtronic Heart Valves Division Freestyle Aortic Root Bioprosthesis; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number FR995-19
Medical Device Problem Codes Gradient Increase (1270); Device Stenosis (4066)
Health Effect - Clinical Code Pulmonary Valve Stenosis (2024)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 4 years and 6 months post implant of this 19mm aortic bioprosthetic valve implanted in the pulmonary position, in a 4 year old pediatric patient, a 16mm pulmonary transcatheter valve was implanted valve-in-valve.The reason for intervention was reported as severe conduit stenosis with peak gradient of 50-55mmhg.It was noted that the reason for replacement was not the result of somatic outgrowth of the original conduit.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Freestyle Aortic Root Bioprosthesis
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
Medtronic Heart Valves Division
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
Medtronic Heart Valves Division
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50397181
Report Number2025587-2026-00896
Device Sequence Number21046577
Product Code LWR
UDI-Device Identifier00643169002098
UDI-Public(01)00643169002098(17)230424
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2023
Device Model NumberFR995-19
Device Catalogue NumberFR995-19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2026
Date Device Manufactured04/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age9 YR
Patient SexFemale
Patient Weight68 LB